# SDR DALA2021091705571

- Difficulty date: September 14, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 108,852 hours, 16,098 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Unserviceable
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LEFT OVER WING SLIDE INFLATING CYLINDER UNSERVICEABLE. CORRECTIVE ACTION: REPLACED LEFT OVER WING SLIDE CYLINDER BOTTLE. SYSTEM OPERATION IS NORMAL. (LP 8054492)
